# SDR MALA976493

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121100
- Condition: Contaminated
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE ANNUN ILLUMINATED, DURING GROUND OPERATIONS.  RETURNED TO GATE.  MAINTENANCE REPLACED CARGO SMOKE DETECTOR, SUSPECTED ANTS IN DETECTOR CAUSING FAULT.  OPS CHECK GOOD.
